# SDR DL76G060993

- Difficulty date: November 28, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 34,556 hours, 5,313 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Shorted
- Location: Rt Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE GENERATOR DROPPED OFF LINE ON TAXI OUT, T/S IN PROGRESS.  DISCONNECTED RT GENERATOR FOUND SHORT BETWEEN FIELD AND SHIE GROUND BETWEEN D4034S AND D4266J.  FOUND DAMAGED WIRE IN FWD CARGO CEILING W222202B/R20 APPROX 8 INCHES AFT OF E/E DOOR.  D4034J AND D4630J SHIELDS DISCONNECTED REPLACED WIRE FROM D4630 TO STA 698.  REPLACED WIRE FROM STA 698 TO D40345 PINS 5-6-7.  WIRE BUNDLE SECURE TO JUST AFT OF E/E DOOR. SECURED  WIRE BUNDLES TO D4034S.  INSTALLED D4034S JACK.  RAN RT ENG R GEN ENGAGED.  NO FAULTS.  LOADED RT GEN.  CKS OK.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
